Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Irregular periods post marriage, no improvement with Ovuloc id, pregnancy ruled out. Reason?

Hello doc.......i am 28yrs got married last year had regular periods till my marriage after which i never got my periods for 2 months went for consultation and the doc prescribed me with Ovuloc ld for 3 months and my periods was regular for 3 months after stopping the pill following two months i.e may and june i got my periods twice within an interval of 15 days the next month i did not get my periods had a doubt for pregnancy so checked and got it negative in the end of july its been three months still no periods what is the reason...........
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Possibly you may be having some hormonal imbalance.
After stopping the pills it will take some time for the regularization of the cycles.
You once consult gynecologist, get examined and go for ultrasound.
And also you need one hormonal profile including, estrogen, progesterone, FSH, LH and thyroid profile.
By this workup the possible cause for your problem can be identified and treated.
Take care.
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor